MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) UNK GEL BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) UNK GEL BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number UNK GEL BREAST IMPLANT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported left side capsular contracture, baker grade iv.Patient also reported, ¿pain and abnormalities in my breasts¿, ¿increasing pain¿ and ¿hardening in my breasts¿, ¿feeling fatigued¿, ¿light headed¿ and ¿at times generally unwell¿, ¿found a lump in my breast¿ and ¿these faulty implants¿, ¿due to the fact there have been so many issues with these specific implants that they have had to be recalled¿.The device has been explanted with a complete capsulectomy and replaced with another manufacturer's device.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.Visual analysis: visual analysis of the photographs identified: lump/nodule: unable to observe since it is not related to the device.Fatigue: unable to observe since it is not related to the device.Dizziness: unable to observe since it is not related to the device.Capsular contracture: unable to observe since it is not related to the device.Anxiety-product/procedure: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.6, d.6b, h.6.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 05/30/2024.

Brand Name
UNK GEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
SANTA BARBARA
900 parkway global park zona f
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key19311989
Report Number9617229-2024-08270
Device Sequence Number15204540
Product Code FTR
UDI-Device Identifier10888628008519
UDI-Public10888628008519
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK GEL BREAST IMPLANT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer04/25/2024
09/09/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/28/2024
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite